ptenes

Publicações de Docentes

Publicações 2016

Segue abaixo a lista com as publicações referentes ao ano 2016. Em cada item consta o título, autores e a revista onde foi publicado o artigo.


LISTA DE PUBLICAÇÕES - 2016

1.
Inverse mapping theorem and local forms of continuous mappings.

Autores: A. P. Barreto, M.C Fenille e L. Hartmann.
Revista: Topology and its Applications, v. 197, p. 10-20, 2016.

2.
On the Cheeger-Müller theorem for an even dimensional cone.

Autores: L. Hartmann e M. Spreafico.
Revista: St. Petersburg Mathematical Journal, v. 1, p. 137-154, 2016.

3.
Autonomous Ovsyannikov theorem and applications to nonlocal evolution equations and systems.

Autores: Rafael F. Barostichi, A. Alexandrou Himonas e Gerson Petronilho..
Revista: Journal of Functional Analysis, v. 270, p. 330-358, 2016.

4.
Generic quasilocalized and quasiballistic discrete Schrödinger operators
Autores: Silas L. Carvalho and César R. de Oliveira.
Revista: Proceedings of the Americam Mathematical Society, v. 144, p. 129-141, 2016.

5.
Stable equilibria to a singularly perturbed reaction-diffusion equation in a degenerated heterogeneous environment.
Autores: Arnaldo S. do Nascimento, Maicon Sonego.
Revista: Journal of Mathematical Analysis and Applications (Print), v. 433, p. 1743-1756, 2016.

6.
Polynomial identities of Banach algebras.
Autores: Leandro Cioletti, José A. O. Freitas e Dimas J. Gonçalves.
Revista: Contributions to Algebra and Geometry/Beitrage zur Algebra und Geometrie. DOI 10.1007/s13366-016-0281-y
Clique aqui para a publicação online.

7.
Zero sets of equivariant maps from product of spheres to euclidean spaces.
Autores: Denise de Mattos, Pedro L. Q. Pergher, Edivaldo L. dos Santos e Mahender Singh.
Revista: Topology and its Applications. DOI 10.1016/j.topol.2015.12.063
Clique aqui para a publicação online.

8.
Cauchy problem for a class of quasilinear hyperbolic systems is well posed on a family of Besov spaces.
Autores: José Ruidival dos Santos Filho e Rômel da Rosa da Silva.
Revista: Journal of Mathematical Analysis and Applications, v. 437, p. 16-34, 2016.

9.
On Hamiltonian minimal submanifolds in the space of oriented geodesics in real space forms.
Autores: Nikos Georgiou e Guillermo A. Lobos.
Revista: Archiv der Mathematik, v. 106, p. 285-293, 2016.

10.
Convergence of solutions to stationary reaction-diffusion equations in some Neumann thin domains.
Autores: C. R. de Oliveira and A. A. Verri.
Revista: Journal of the Australian Mathematical Society 100 (2016) 252-271.

11.
A sufficient condition in order that the real Jacobian conjecture in R^2 holds.
Autores: F. Braun, J. Giné and J. Llibre.
Revista: J. Differential Equations, v. 260, p. 5250-5258, 2016.

12.
Time dependent mean-field games in the superquadratic case.
Autores: Diogo A. Gomes, Edgard Pimentel e Héctor S. Morgado.
Revista: ESAIM Control Optimization and Calculus Variations.
Clique aqui para publicação online.

13.
(H,G)-coincidence theorems for free G-spaces.
Autores: Francielle R. de C. Coelho and Edivaldo L. dos Santos.
Revista: Topology and its Applications, v. 206, p. 158-165, 2016.

14.

Sharp Hessian integrability estimates for nonlinear elliptic equations: An asymptotic approach.
Autores: Edgard A. Pimentel, Eduardo V. Teixeira.
Revista: Journal de Mathématiques Pures et Appliquées.
Clique aqui para publicação online.

15.
A correction to the paper "Injective mappings and solvable vector fields of Euclidean spaces''.
Autores: Francisco Braun e José Ruidival S. Filho.
Revista: Topology and its Applications, 
v. 204, p. 256-265, 2016.

16.
On Ideals That Are Closed Under Continuous Endomorphisms.
Autores: Dimas J. Gonçalves, Waldeck Schutzer e Humberto L. Talpo.
Revista:
Communications in Algebra, v. 44, p. 2583-2591, 2016.

17.
A-identities for the 2 × 2 matrix algebra
Autores: Dimas J. Gonçalves, Waldeck Schutzer e Humberto L. Talpo.
Revista:
Archiv der Mathematik, v. 106, p. 417-429, 2016.

18.
Regularity Theory for Mean-Field Game Systems.
Autores: Diogo A. Gomes, Edgard Pimentel e
Vardan Voskanyan.
Livro publicado pela Springer.
Clique aqui para publicação online.

19.
Correlation Dimension Wonderland Theorems
Autores: Silas L. Carvalho, César R. de Oliveira
Revista: Journal of Mathematical Physics,
v. 57, p. 063501-1-063501-19, 2016.

20.
On polynomial submersions of degree 4 and the real Jacobian conjecture in R^2
Autores:
F. Braun and B. Oréfice-Okamoto.
Revista:
Journal of Mathematical Analysis and Applications, v. 443, p. 688-706, 2016.

21.
Norm resolvent approximation of thin homogeneous tubes by heterogeneous ones
Autores: 
César R. de Oliveira e Alessandra A. Verri.
Revista: Communications in Contemporary Mathematics.
Clique aqui para publicação online.

22
Pullback attractors and extremal global solutions for p-Laplacian problems

Autores: CAPELATO, Érika; GENTILE, Cláudia.
Revista: Nonlinear Studies, [S.l.], v. 23, n. 3, p. 411-421, aug. 2016.
Clique aqui para publicação online.
 

© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905